# SDR QXEA0001038

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CONNECTION ANGLE,  BETWEEN FORWARD SIDE OF REAR PRESSURE BULKHEAD AND SHORT FLOORBEAM AT RBL 330  CRACKED. REPAIRED IAW HORIZON AIR EA 4-53-1128.
